# SDR DALA2015030902007

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 39,569 hours, 34,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED ON LOWER EXTERIOR EDGE OF L1 ENTRY DOOR, CLOSEST TO DOOR.  STRAIGHTENED FLANGE IAW SRM 
52-01-01.
